# SDR DALA2024122712036

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 57,940 hours, 42,047 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 9573 -MISC- THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO RIGHT HYDRAULIC SYSTEM PRESSURE LOSS AFTER GEAR EXTENSION. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE RIGHT HYDRAULIC RESERVOIR WAS LEAKING. THE RESERVOIR WAS REPLACED PER B717 AMM. OPERATION AND LEAK CHECK WAS GOOD. QUANTITY AND PRESSURE ARE NOW NORMAL. (LP #6919675)
